So I was prescribed serataline generic zoloft, first at 25mgs then dr dropped it to 12.5 after a week was told to go back up to 25mg and I took it that night next day I was seeing red spots which was a Saturday so dr was not in, I didn't take it the whole weekend called dr on Monday was told to stay on 12.5mg but I'm not feeling any difference except of course i still get lightheaded from it. I have an appt on Jan 10th with a new psychiatrist but my question is should I keep taking the 12.5mg or just quit because I can't tolerate higher doses and this dose gives me extreme heartburn, lightheaded and seems to make me more nervous and I have developed hemmorids from it which I looked and can be a side affect. I'm frustrated I've been on valium since March at. 7.5 mg twice a day as a vestibular depressant but I read valium can cause depression and it doesn't help my anxiety at all never has. I stay on it because it helps with meiners disease but I also know that being on it this long my system has built up a tolerance to it and I would really like to stop it. I sleep 12 hours a night. I still get panic attacks when I leave the house and sometimes just being at home or taking a shower causes them as well. Any suggestions till I can see my new dr?
Taking something like colace will help with the hemorrhoids. I'm so glad you're seeing a new psychiatrist. Maybe this one will be better for you. You've been a champ with the zoloft this time, and its still giving you problems. I'd say stop and see what your new dr says. I want nothing more for you then a happy and anxiety free new year.
I am so glad you're going to see a new psych dr. You have been a real trooper with the zoloft. Stop taking the zoloft, if you feel any withdrawals from it then taper down. If you want to stop the valium you must taper down slowly with no more than a 10% cut and stay on that for 10-14 days and once you get stable do another cut from the valium. If you start feeling really bad stable out for another week, but try not to go past 3 weeks and keep doing a cut with no more than 10% of the valium.
Best of luck Ashton,
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Jul 2012 • 2 answers
Posted 3 Nov 2013 • 2 answers
Posted 30 Oct 2015 • 1 answer
Posted 16 Nov 2015 • 2 answers
Posted 22 Sep 2016 • 0 answers